On the anticyclotomic Iwasawa main conjecture for modular forms

Masataka Chida, Ming Lun Hsieh

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We generalize the work of Bertolini and Darmon on the anticyclotomic main conjecture for elliptic curves to modular forms of higher weight.

Original languageEnglish
Pages (from-to)863-897
Number of pages35
JournalCompositio Mathematica
Volume151
Issue number5
DOIs
Publication statusPublished - 2015 May 26

Keywords

  • Iwasawa main conjecture
  • modular forms

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the anticyclotomic Iwasawa main conjecture for modular forms'. Together they form a unique fingerprint.

  • Cite this